# SDR AALA20160807001

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 45,942 hours, 18,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT IDENTIFIER IS MISSING COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00. OPS CHECKED NORMAL.
